Volume 4 Number 5 (Jul. 2009)
Home > Archive > 2009 > Volume 4 Number 5 (Jul. 2009) >
JSW 2009 Vol.4(5): 444-451 ISSN: 1796-217X
doi: 10.4304//jsw.4.5.444-451

H ∞ Control of Fuzzy Impulsive Systems with Quantized Feedback

Yingqi ZHAN1, 2, Caixia LIU2
1Department of Mathematics, Zhengzhou University, Zhengzhou, China
2College of Science, Henan University of Technology, Zhengzhou, China

Abstract—This paper is concerned with the problem of H ∞ control of fuzzy nonlinear impulsive systems with quantized feedback. New results on the H∞ feedback control are established for one class of fuzzy nonlinear uncertain impulsive systems and one class of fuzzy nonlinear impulsive systems with nonlinear uncertainties by choosing appropriately quantized strategies and applying Lyapunov function approach, respectively.
Index Terms—quantized feedback; fuzzy impulsive systems; Lyapunov functions; H ∞ control.


Cite: Yingqi ZHAN, Caixia LIU, "H ∞ Control of Fuzzy Impulsive Systems with Quantized Feedback," Journal of Software vol. 4, no. 5, pp.444-451, 2009.

General Information

ISSN: 1796-217X (Online)
Frequency: Monthly
Editor-in-Chief: Prof. Antanas Verikas
Executive Editor: Ms. Yoyo Y. Zhou
Abstracting/ Indexing: DBLP, EBSCO, ProQuest, INSPEC, ULRICH's Periodicals Directory, WorldCat, CNKI,etc
E-mail: jsw@iap.org
  • Jun 25, 2019 News!

    Papers published in JSW Vol. 14, No. 1- Vol. 14 No. 6 have been indexed by DBLP.    [Click]

  • Jun 25, 2019 News!

    Vol.13, No.9 has been indexed by EI (Inspec).   [Click]

  • Aug 01, 2018 News!

    [CFP] 2019 the annual meeting of JSW Editorial Board, ICCSM 2019, will be held in Barcelona, Spain, July 14-16, 2019.   [Click]

  • Jul 10, 2019 News!

    Vol 14, No.8 has been published with online version 4 original aritcles from 2 countries are published in this issue.    [Click]

  • Jul 22, 2019 News!

    Welcome Prof Ferhat Khendek from Canada to join the Editorial board of JSW    [Click]